Les espaces de Berkovich sont excellents  [ Berkovich spaces are excellent ]
Annales de l'Institut Fourier, Volume 59 (2009) no. 4, p. 1443-1552

In this paper, we first study the local rings of a (good) Berkovich analytic space from the point of view of commutative algebra: we show that they are excellent; we look at the behaviour of some of their possible properties (R m , S m , and so on) under ground field extension, and in order to do that, we introduce the notion of an analytically separable extension of a non-Archimedean complete field; we endly establish about them GAGA theorems for finitely generated schemes over an affinoid algebra. The remaining part of the paper deals with more global notions which are closely related to the preceeding ones: the irreducible components of an analytic space, its normalization, and the behaviour of irreducibility and connectedness under base change.

Dans ce texte, nous commençons par étudier les anneaux locaux d’un (bon) espace de Berkovich du point de vue de l’algèbre commutative  : nous montrons qu’ils sont excellents  ; nous nous intéressons au comportement de certaines de leurs propriétés éventuelles (R m , S m , etc.) par extension des scalaires, et pour ce faire nous introduisons la notion d’extension analytiquement séparable d’un corps ultramétrique complet  ; nous établissons enfin à leur sujet des théorèmes de type GAGA pour les schémas de type fini sur une algèbre affinoïde. La seconde partie de ce travail est consacrée à des questions plus globales étroitement liées aux précédentes  : composantes irréductibles d’un espace analytique, normalisation, et comportement de l’irréductibilité et de la connexité par changement de base.

DOI : https://doi.org/10.5802/aif.2470
Classification:  14G22,  14A99
Keywords: Berkovich spaces, excellence, ground field extension, irreducible components, normalization
@article{AIF_2009__59_4_1443_0,
     author = {Ducros, Antoine},
     title = {Les espaces de Berkovich sont excellents},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {59},
     number = {4},
     year = {2009},
     pages = {1443-1552},
     doi = {10.5802/aif.2470},
     mrnumber = {2566967},
     zbl = {1177.14049},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_2009__59_4_1443_0}
}
Ducros, Antoine. Les espaces de Berkovich sont excellents. Annales de l'Institut Fourier, Volume 59 (2009) no. 4, pp. 1443-1552. doi : 10.5802/aif.2470. http://www.numdam.org/item/AIF_2009__59_4_1443_0/

[1] Avramov, L. L. Flat morphisms of complete intersections, Soviet. Math. Dokl, Tome 16 (1975), pp. 1413-1417 | MR 396558 | Zbl 0334.13009

[2] Berkovich, V. G. Spectral theory and analytic geometry over non-Archimedean fields, Mathematical Surveys and Monographs, American Mathematical Society, Providence, RI, Tome 33 (1990), pp. x+169 | MR 1070709 | Zbl 0715.14013

[3] Berkovich, V. G. Étale cohomology for non-Archimedean analytic spaces, Inst. Hautes Études Sci. Publ. Math., Tome 78 (1993), pp. 5-161 | Article | Numdam | MR 1259429 | Zbl 0804.32019

[4] Berkovich, V. G. Smooth p-adic analytic spaces are locally contractible. II, Geometric aspects of Dwork theory. Vol. I, II, Walter de Gruyter GmbH and Co. KG, Berlin (2004), pp. 293-370 | MR 2023293 | Zbl 1060.32010

[5] Berkovich, V. G. A non-Archimedean interpretation of the weight zero subspaces of limit mixed structures, Algebra, Arithmetic and Geometry. Volume I : In Honor of Y.I. Manin, Birkhäuser, Boston (Progress in Mathematics) Tome 269 (2009), pp. 49-67

[6] Bosch, S.; Güntzer, U.; Remmert, R. Non-Archimedean analysis, Grundlehren der Mathematischen Wissenschaften, Springer-Verlag, Berlin (Fundamental Principles of Mathematical Sciences) Tome 261 (1984), pp. xii+436 (A systematic approach to rigid analytic geometry) | MR 746961 | Zbl 0539.14017

[7] Bourbaki, Nicolas Éléments de mathématique. Fasc. II. Livre III : Topologie générale. Chapitre 1 : Structures topologiques. Chapitre 2 : Structures uniformes, Hermann, Paris, Quatrième édition. Actualités Scientifiques et Industrielles (1965) | MR 244924

[8] Conrad, B. Irreducible components of rigid spaces, Ann. Inst. Fourier, Grenoble, Tome 49 (1999) no. 2, pp. 473-541 | Article | Numdam | MR 1697371 | Zbl 0928.32011

[9] Ducros, A. Étude de quelques propriétés locales et globales des espaces de Berkovich (2003) (Prépublication, 03-41, de l’IRMAR)

[10] Ducros, A. Parties semi-algébriques d’une variété algébrique p-adique, Manuscripta Math., Tome 111 (2003) no. 4, pp. 513-528 | Article | MR 2002825 | Zbl 1020.14017

[11] Ducros, A. Espaces analytiques p-adiques au sens de Berkovich, Astérisque, Tome 311 (2007), pp. 137-176 (Séminaire Bourbaki. Vol. 2005/2006) | Numdam | MR 2359043

[12] Ducros, A. Variation de la dimension relative en géométrie analytique p-adique, Compos. Math., Tome 143 (2007) no. 6, pp. 1511-1532 | Article | MR 2371379 | Zbl pre05223858

[13] Greco, S.; Marinari, M. G. Nagata’s criterion and openness of loci for Gorenstein and complete intersection, Math. Z., Tome 160 (1978) no. 3, pp. 207-216 | Article | MR 491741 | Zbl 0362.13008

[14] Grothendieck, A. Éléments de géométrie algébrique. IV. Étude locale des schémas et des morphismes de schémas. II, Inst. Hautes Études Sci. Publ. Math., Tome 24 (1965), pp. 5-231 | Numdam | MR 199181 | Zbl 0135.39701

[15] Grothendieck, A. Éléments de géométrie algébrique. IV. étude locale des schémas et des morphismes de schémas IV, Inst. Hautes études Sci. Publ. Math., Tome 32 (1967), pp. 5-361 | Numdam | MR 238860 | Zbl 0153.22301

[16] Gruson, L. Théorie de Fredholm p-adique, Bull. Soc. Math. France, Tome 94 (1966), pp. 67-95 | Numdam | MR 226381 | Zbl 0149.34702

[17] Kiehl, R. Ausgezeichnete Ringe in der nichtarchimedischen analytischen Geometrie, J. Reine Angew. Math., Tome 234 (1969), pp. 89-98 | Article | MR 243126 | Zbl 0169.36501

[18] Matsumura, H. Commutative algebra, Mathematics Lecture Note Series, Benjamin/Cummings Publishing Co., Inc., Reading, Mass, Tome 56 (1980), pp. xv+313 | MR 575344 | Zbl 0441.13001

[19] Matsumura, H. Commutative ring theory, Cambridge Studies in Advanced Mathematics, Cambridge University Press, Cambridge, Tome 8 (1989), pp. xiv+320 (Translated from the Japanese by M. Reid) | MR 1011461 | Zbl 0666.13002

[20] Nicaise, J. Singular cohomology of the analytic Milnor fiber, and mixed Hodge structure on the nearby cohomology (2008) (Prépublication)

[21] Poineau, J. Espaces de Berkovich sur , IRMAR, Université de Rennes 1 (2007) (Ph. D. Thesis)

[22] Poineau, J. Un résultat de connexité pour les variétés analytiques p-adiques : privilège et noethérianité, Compos. Math., Tome 144 (2008) no. 1, pp. 107-133 | Article | MR 2388558 | Zbl 1133.14026

[23] Temkin, M. On local properties of non-Archimedean analytic spaces, Math. Ann., Tome 318 (2000) no. 3, pp. 585-607 | Article | MR 1800770 | Zbl 0972.32019

[24] Temkin, M. A new proof of the Gerritzen-Grauert theorem, Math. Ann., Tome 333 (2005) no. 2, pp. 261-269 | Article | MR 2195115 | Zbl 1080.32021

[25] Thuillier, A. Géométrie toroïdale et géométrie analytique non archimédienne. Application au type d’homotopie de certains schémas formels, Manuscripta Math., Tome 123 (2007) no. 4, pp. 381-451 | Article | MR 2320738 | Zbl 1134.14018